MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS PKG, SWITCHPOINT INFINITY 3 LITE; SYSTEM, DIGITAL IMAGE COMMUNICATIONS, RADIOLOGICAL

STRYKER-COMMUNICATIONS PKG, SWITCHPOINT INFINITY 3 LITE; SYSTEM, DIGITAL IMAGE COMMUNICATIONS, RADIOLOGICAL
Catalog Number 0678003000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the endo cam image would not display after patient had been placed under anesthesia.Endo cam fault happened prior to surgery and could not be resolved.Patient had to be woke up from anesthesia and surgery re-scheduled.There were no reported injuries.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On (b)(6) 2024, it was reported that part number 0678003000 (pkg, switchpoint infinity 3 lite) was involved in the following event.It was called in stating that they are unable to get a video signal when routing endocam.Procedure was cancelled.Endo cam image would not display after patient had been placed under anesthesia.Endo cam fault happened prior to surgery and could not be resolved.Patient had to be woke up from anesthesia and surgery re-scheduled.On (b)(6) 2024, a stryker field service technician went onsite to investigate the device.It was determined that the tx dvi broadata was faulty and needed to be replaced.The issue was resolved by replacing broaddata extender.The fst disconnected the fibers and dvi cable from the faulty broadata, then reconnected all cables to the new broadata.The resolution was verified by confirming that the endo cam image could be routed and displayed on all monitors without issues.Multiple attempts for further event details and patient status were completed but no response was received.If any further information is received, a supplemental will be filed.

Brand Name
PKG, SWITCHPOINT INFINITY 3 LITE
Common Device Name
SYSTEM, DIGITAL IMAGE COMMUNICATIONS, RADIOLOGICAL
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer (Section G)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer Contact
kimberly lynch
571 silveron blvd
flower mound, TX 75028
9724107100
MDR Report Key18898311
Report Number0002031963-2024-00002
Device Sequence Number15353006
Product Code LMD
UDI-Device Identifier07613327054255
UDI-Public07613327054255
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K100852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0678003000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown